# SDR 0602513119

- Difficulty date: November 22, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 12,676 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4721
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT POWER SUPPLY FAILS TEST.  CORRECTED BY REPLACING LEFT OVERWING EPSU, CHECKS OK.
